Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Stents in heart. Why do feet pain? What is safe to relieve pain?

my dad had stents put in his heart 2 years ago.and ever since he has very bad pain in his feet .he gets up in the night rubbin his legs the pain is that sore.his feet are swollen and he has not beaing himself since he got the stents in his heart he is on lots of medication but noying seems to take the pain there anything he can do at home to releave the pain.
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Your father is suffering from peripheral neuropathy.
Most important and common reasons of peripheral neuropathy are
Diabetic neuropathy
Alcoholic neuropathy
Neuropathy due to lack of VIT B12 .
If your father is not diabetic and doesn't take alcohol then give him a course of injectable VIT B12 for 3 weeks and see the response.
If no relief,consult your doctor for the required investigation of cause.
Answered: Sun, 19 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor